Our partner

Jellybeanery
Consumer 6
Consumer 6
 
Posts: 2778
Joined: Fri May 06, 2016 12:23 am
Blog: View Blog (0)
Archives
- June 2017
Weight Frustrations Part 3
   Fri Jun 23, 2017 9:37 pm

+ March 2017
+ December 2016
Search Blogs

Feed

Weight Frustrations Part 3

Permanent Linkby Jellybeanery on Fri Jun 23, 2017 9:37 pm

Ha! In my previous entry I said I hoped to lose 30 lbs in 3 months.. :roll: I lost 7. Not what I was expecting. Oh well, at least it's something.

My NP said the weight is a mix of the Zyprexa and Invega I was on and that my body should be getting back to normal soon. It's not happening fast enough and I'm getting really frustrated. I have been on the fat flush diet for a while and exercising more, so next week I'll weigh myself at the gym and hopefully another couple pounds will be knocked off. I had a dream I lost 30 lbs.. would be lovely if that happened soon. I'm doing everything right- 1200 calories a day, 900 calories burned a week, no dairy, no bread, no processed food, hardly any carbs.. so much work for such little results. In theory, I should have lost all 60 lbs this past year, but have failed. It's these medications. It's just not fair.

0 Comments Viewed 14719 times

Weight Frustrations Part 2

Permanent Linkby Jellybeanery on Sun Mar 12, 2017 10:50 pm

In my previous blog I talked about how I gained 30 lbs. Well, I gained 30 more. That's a total of 60 lbs. in 2 years. Now that I am "obese" my doctor finally put me on a diet pill, Phentermine. I am hoping this will jump-start some weight loss. I'm still eating a strict 1200 calorie diet and I'm going to start going to the gym 3 times a week for 30 minutes of cardio. Next month I am going to start the Fat Flush Plan. It's a detox diet. I have lost weight on it before and I hope along with this pill and exercise to lose at least 30 lbs. in the next 3 months. That's how long I will be taking the pill for. If it fails to work, or if I gain more weight I am going to become severely depressed, this I know. I want to give up medication all together, as it is the reason for my weight gain. I would rather be thin and crazy instead of fat and depressed. I see my doctor in one month for a weigh-in and I will update my blog with my results, if there are any.

0 Comments Viewed 14987 times

Weight Frustrations

Permanent Linkby Jellybeanery on Sat Dec 24, 2016 8:36 am

I just need a place to vent and what better place than my own blog, so I don't constantly bring this up in other threads. I just need to write it all out.

In September of 2015 I was put on Zyprexa after a gnarly manic episode that landed me in the hospital. Little did I know about the nasty side effect that came with it- excessive weight gain. In just 3 months I gained 20 lbs. I was taken off of it in December 2015. Then I started Invega, then later, Invega Sustenna. This medication made me lactate and my prolactin went through the roof, making me gain an additional 10 lbs. So I stopped that and started on Saphris which led to a deep depression with suicidal ideation and self harming and I was sent back to the hospital where my meds were changed to Depakote. Then I started getting really gnarly vertigo which landed me in the hospital again. After a 5 day stay with visits from a psychiatrist, we decided on Latuda. My NP agreed this would be a good med for me (it was on my DNA test profile thingy) because it doesn't cause weight gain.

Well, here we are, one year later, and I still haven't lost the weight. In January 2016 I started a strict diet and frequent gym visits. I was able to maintain my weight, but wasn't losing. Then I couldn't afford the gym fees anymore and had to stop going. I maintained healthy eating and still didn't lose. In October I began a really strict detox diet. No luck. In fact, I think I gained more weight. And just recently I started a strict 1200 calorie diet. It's too soon to see results from this, if I even get any. According to many online diet calculators, I should lose this extra 30 lbs. by June 2017. And that's without exercise. I read many success stories of people losing significant amounts of weight just by eating less and not working out. I really hope this will work for me.

Sometimes I feel ridiculous for this bothering me so much. It's only 30 lbs., right? But I have always had low self-esteem and body issues. No matter what I weigh, or how I look, I always think I look bad. I hate looking at myself in the mirror. I hate the way I feel. I've lost all confidence and my clothes don't fit and I don't have money to buy new clothes. My new meds are working great, but I know that if I lost this weight I'd be so much happier. I hate going out because I hate how I look. I'd rather be inside wearing leggings and T-shirts rather than having to put jeans on.

I feel like I'm going to develop an eating disorder. I eat very little and I get mad when I get hungry. I think food is evil and will only get me fatter. I constantly call myself fat. I obsess about my weight all the time. I count every single calorie. I get upset with myself if I go over 1200. I don't want to talk to my NP about this, but I'm going to ask her if she can put me on a dietary supplement, since my PCP won't prescribe me a diet pill. I've been taking L-Carnitine, as told by my NP to lower the prolactin, but also as a fat burning supplement.

Bottom line: I have tried everything and nothing is working. For a year, I have been trying. And what really bugs me is that last summer, I lost 15 lbs. without trying. And two years before that I lost 10 lbs. just by eating less. And all of a sudden I can't lose anything. I think the Zyprexa severely messed up my metabolism. My PCP even said that's what it is. And I suppose there's really nothing I can do about it. But I'm going to keep trying, and hopefully by the summer and I can write another blog about how I lost the weight.

1 Comment Viewed 15952 times

Who is online

Registered users: alex123, AprilR, Baidu [Spider], BethMae, Bing [Bot], birdsong87, Encat, Exabot [Bot], fireheart, Google [Bot], Google Adsense [Bot], Google Feedfetcher, HermandoP, Majestic-12 [Bot], OlaR, TeddyBear the helper, Tyler, VioletFlux, WaterFox